# SDR V0XD20201222020

- Difficulty date: December 21, 2020
- Submitted: December 22, 2020
- Operation: General aviation
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 21,026 hours, 16,119 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R SPLICE AT FRAME 333.00 CORRODED.  CORRECTIVE ACTION TO BE ACCOMPLISHED ON AVMAX WORK ORDER 80892 WORK CARD 1047.
